On existence of the weak solution for nonlinear diffusion equation

Juraj Zeman

Applications of Mathematics (1991)

  • Volume: 36, Issue: 1, page 9-20
  • ISSN: 0862-7940

Abstract

top
The paper concerns the existence of bounded weak solutions of a anonlinear diffusion equation with nonhomogeneous mixed boundary conditions.

How to cite

top

Zeman, Juraj. "On existence of the weak solution for nonlinear diffusion equation." Applications of Mathematics 36.1 (1991): 9-20. <http://eudml.org/doc/15656>.

@article{Zeman1991,
abstract = {The paper concerns the existence of bounded weak solutions of a anonlinear diffusion equation with nonhomogeneous mixed boundary conditions.},
author = {Zeman, Juraj},
journal = {Applications of Mathematics},
keywords = {nonlinear diffusion; method of lines; bounded weak solutions; nonhomogeneous mixed boundary conditions; initial-boundary value problem; bounded weak solutions; nonhomogeneous mixed boundary conditions; initial-boundary value problem; nonlinear diffusion},
language = {eng},
number = {1},
pages = {9-20},
publisher = {Institute of Mathematics, Academy of Sciences of the Czech Republic},
title = {On existence of the weak solution for nonlinear diffusion equation},
url = {http://eudml.org/doc/15656},
volume = {36},
year = {1991},
}

TY - JOUR
AU - Zeman, Juraj
TI - On existence of the weak solution for nonlinear diffusion equation
JO - Applications of Mathematics
PY - 1991
PB - Institute of Mathematics, Academy of Sciences of the Czech Republic
VL - 36
IS - 1
SP - 9
EP - 20
AB - The paper concerns the existence of bounded weak solutions of a anonlinear diffusion equation with nonhomogeneous mixed boundary conditions.
LA - eng
KW - nonlinear diffusion; method of lines; bounded weak solutions; nonhomogeneous mixed boundary conditions; initial-boundary value problem; bounded weak solutions; nonhomogeneous mixed boundary conditions; initial-boundary value problem; nonlinear diffusion
UR - http://eudml.org/doc/15656
ER -

References

top
  1. H. W. Alt S. Luckhaus, Quasilinear elliptic-parabolic differential equations, Math. Z. 183, 311-341 (1983). (1983) Zbl0497.35049MR0706391
  2. J. Kačur, Method of Rothe in evolution equations, Teubner-Texte zur Mathematik, 80, Leipzig, 1985. (1985) Zbl0582.65084MR0834176
  3. S. Fučík A. Kufner, Nonlinear Differential Equations, Amsterdam-Oxford-New Nork, Elsevier 1980. (1980) Zbl0426.35001MR0558764
  4. J. Kačur, On boundedness of the weak solution for some class of quasilinear partial differential equations, Časopis pěst. mat. 98 (1973), 43-55. (1973) Zbl0251.35030MR0316889
  5. J. Nečas, Les méthodes directes en théorie des équations elliptiques, Academia, Prague, 1967. (1967) MR0227584
  6. J. Filo, On solutions of a perturbed fast diffusion equation, Aplikace matematiky 32, 1987, 364-380. (1987) Zbl0652.35064MR0909544
  7. J. L. Lions, Quelques méthodes de résolution des problémes aux limites non linéaires, Russian translation, Moskva 1972. (1972) Zbl0248.35001
  8. H. Gajewski K. Gröger K. Zacharias, Nichtlineare Operatorgleichungen und Operatordifferentialgleichungen, Akademie-Verlag, Berlin, 1974. (1974) Zbl0289.47029MR0636412

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.